Schizophrenia.com

Switching meds = more side FX?

Hi, I’ve switched meds a few times and I just feel like every time I switch I’m getting more side effects / affecting more areas of my brain that shouldn’t necessarily be tampered with. Thoughts on this? Perhaps staying on one is just the way to go? (Invega Sustenna is hard but maybe doable)

Welcome to the forum @timma1 .

Yes, each med has it’s own side effect profile. And even with the same med, different people will have different side effects.

It’s all just personal trial and error unfortunately.

Hey @timma1 and welcome!

It took me 6 attempts over a number of years to find a drug that helped.

Had one that was ok for a while, but then my body had a bit of a reaction to it.

I have been stable on Amisulpride psychosis wise for nearly 3 years, and the only problem I have is high prolactin.

Welcome to the forum. Lots of great people here. It is a safe place. :koala::koala::koala:

I just wanted to say welcome to the forum!!!

thank you!
@@@@

Yeah you get tired of trying meds, risperdal and seroquel made me throw up (rare sideffect)
Abilify Got me sleep issues.
Olanzapine as im on now isnt great either.

welcome to the forum @timma1 =)

Welcome to the forum.